# SDR CA110901004

- Difficulty date: August 30, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Engine
- Part time: 2,824 hours
- Component: Hmu, 23078029
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK FROM HMU METERING HEAD REGULATOR COVER BOLTS.  THERE IS A CEB 73-6054 OUT FOR A ONE TIME TORQUE CHECK ON THE BOLTS THIS CEB WAS CARRIED OUT AT OVERHAUL.
